# SDR 0203039931

- Difficulty date: July 18, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 81,917 hours, 92,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, a .125 crack was found on the RH skin adjacent to the wiper cutout area. Repaired per EA 99-190551.
